# SDR HALA2014122400221

- Difficulty date: December 24, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 12,811 hours, 1,940 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 33256090001
- Part serial: 06983
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ESCAPE SLIDE INDICATES A CIDS FAULT.  R & R THE ESCAPE SLIDE IAW AMDS 2561-9403.  OK FOR SERVICE.
